Pastro, P. I.
The q-analogue of Hölder’s theorem for the gamma function
Rendiconti del Seminario Matematico della Università di Padova, Tome 70 (1983) , p. 47-53
Zbl 0545.33004 | MR 742109
URL stable : http://www.numdam.org/item?id=RSMUP_1983__70__47_0

Bibliographie

[1] F.H. Jackson, Basic Double Hypergeometric functions, Quart. J. Math., Oxford, serie 13 (1942); 15 (1944). MR 7453 | Zbl 0060.19809

[2] R. Askey, The q-gamma and q-beta functions, Applicable Analysis, vol. 8, 1978. MR 523950 | Zbl 0398.33001

[3] R. Askey, Ramanujan's Extensions of the gamma and beta functions, American Journal of Mathematics, maggio 1980. Zbl 0437.33001

[4] Campbell, Les Integrales Euleriannes, Dunod.

[5] D.S. Moak, The q-gamma function for q > 1; Aequations Math., 20 (1980) pp. 278-285. MR 577493 | Zbl 0437.33002